# SDR AALA201710189011

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 15,278 hours, 2,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8604
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 15,285 hours, 2,404 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE IN YELLOW.  SERVICED THE DOOR ASSIST BOTTLE.
